A holomorphic correspondence at the boundary of the Klein combination locus
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 21 (2012) no. S5, pp. 1119-1137.

Nous étudions une correspondance holomorphe explicite sur la sphère de Riemann ayant une dynamique remarquable : l’ensemble limite est un fractal qui ressemble au 1-squelette du tétrahèdre et sur chaque composante du complémentaire de cet ensemble, la correspondance est donnée par un groupe Fuchsien.

We investigate an explicit holomorphic correspondence on the Riemann sphere with striking dynamical behaviour: the limit set is a fractal resembling the one-skeleton of a tetrahedron and on each component of the complement of this set the correspondence behaves like a Fuchsian group.

@article{AFST_2012_6_21_S5_1119_0,
     author = {Bullett, Shaun and Curtis, Andrew},
     title = {A holomorphic correspondence at the boundary of the {Klein} combination locus},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {1119--1137},
     publisher = {Universit\'e Paul Sabatier, Institut de math\'ematiques},
     address = {Toulouse},
     volume = {Ser. 6, 21},
     number = {S5},
     year = {2012},
     doi = {10.5802/afst.1363},
     mrnumber = {3088268},
     zbl = {06167102},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/afst.1363/}
}
TY  - JOUR
AU  - Bullett, Shaun
AU  - Curtis, Andrew
TI  - A holomorphic correspondence at the boundary of the Klein combination locus
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2012
DA  - 2012///
SP  - 1119
EP  - 1137
VL  - Ser. 6, 21
IS  - S5
PB  - Université Paul Sabatier, Institut de mathématiques
PP  - Toulouse
UR  - http://archive.numdam.org/articles/10.5802/afst.1363/
UR  - https://www.ams.org/mathscinet-getitem?mr=3088268
UR  - https://zbmath.org/?q=an%3A06167102
UR  - https://doi.org/10.5802/afst.1363
DO  - 10.5802/afst.1363
LA  - en
ID  - AFST_2012_6_21_S5_1119_0
ER  - 
Bullett, Shaun; Curtis, Andrew. A holomorphic correspondence at the boundary of the Klein combination locus. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 21 (2012) no. S5, pp. 1119-1137. doi : 10.5802/afst.1363. http://archive.numdam.org/articles/10.5802/afst.1363/

[1] Bullett (S.).— A combination theorem for covering correspondences and an application to mating polynomial maps with Kleinian groups, Conformal Geometry and Dynamics 4 (2000) 75-96. | MR 1755900 | Zbl 1027.37025

[2] Bullett (S.) and Haïssinsky (P.).— Pinching holomorphic correspondences, Conformal Geometry and Dynamics 11, p. 65-89 (2007). | MR 2314243 | Zbl 1138.37022

[3] Bullett (S.) and Harvey (W.).— Mating quadratic maps with Kleinian groups via quasiconformal surgery, Electronic Research Announcements of the AMS 6, p. 21-30 (2000). | MR 1751536 | Zbl 1027.37024

[4] Bullett (S.) and Penrose (C.).— Mating quadratic maps with the modular group, Inventiones Math. 115, p. 483-511 (1994). | MR 1262941 | Zbl 0801.30025

[5] Curtis (A.).— PhD Thesis, QMUL (2013).

[6] Milnor (J.).— Dynamics in One Complex Variable, Annals of Mathematics Studies No. 160, Princeton University Press (2006). | MR 2193309 | Zbl 1085.30002

Cité par Sources :